# SDR AUS20020473

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 00244002373
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILISER ATTACHMENT HOLES WORN. HOLES IN STUB SPAR ALSO WORN.
